Necessary conditions for the well-posedness of Schrödinger type equations in Gevrey spaces

Michael Dreher

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We discuss evolution operators of Schrodinger type which have a non-self-adjoint lower order term and give a necessary condition for the Cauchy problem to such operators to be well-posed in Gevrey spaces. Under an additional assumption, this necessary condition is sharp. (C) 2003 tditions scientifiques et medicales Elsevier SAS. All rights reserved.

Original languageEnglish
Pages (from-to)485-503
Number of pages19
JournalBulletin des Sciences Mathématiques
Volume127
Issue number6
DOIs
Publication statusPublished - Aug 2003

Keywords

  • Schrodinger operator
  • non-self-adjoint lower order term
  • CAUCHY-PROBLEM

Cite this